# SDR UPS00833963

- Difficulty date: September 7, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, IN FWD LWR CARGO COMPT STA 580 - 600 L33R INTERCOSTAL IS BENT CRACKED AND GOUGED.  REMOVED INTERCOSTAL, FABBED NEW INTERCOSTAL, ALODINED AND PRIMED.  INSTALLED IAW DC8 SRM 51-1-8, 51-1-21, 51-1-20D & DAC DWG 5753650.
